# SDR SIMA20131219002

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 9,734 hours, 6,184 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT ON FLIGHT 3049 LT BLEED DUCT WARNING FOLLOWED BY BLEED DUCT CAUTION FOLLOWING AOM.  SYS ISOLATED ALL CAUTIONS & WARNINGS EXTINGUISHED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R 90 DEGREE ELEC CONNECTOR MT 203 & CERAMIC INSERT IAW CRJ-700 AMM 36-21-01.  OPERATIONS CHECKED OF THE BLEED LEAK DETECTION SYSTEM B, OPERATIONS CHECKED GOOD.  IAW AML PG 3469877 ITEM 3 FOR WORK DONE ON SYS A, THE ACFT RETURN TO SERVICE.
